# SDR AT0600018

- Difficulty date: May 23, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TWENTY MILES FROM MEM RT HYD QTY LOW NR 2 ALERT ILLUMINATED HYD QTY DROPPED TO 2.1. AT 3.1 CAPTAIN DECLARED EMERGENCY.  PERFORMED QRH LANDING AND TAXIING PHASE.  FOUND RT SPOILER ACT UPPER HYD LINE LEAKING.  REPLACED OR PER S/P 20-10.  LEAK AND OPS CHECK GOOD AT THIS TIME.
